# SDR UIEA2017101201951

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,006 hours, 9,788 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Torn
- Location: Terminal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG,  2 TERMINAL INSULATORS WORN.  REPLACED SILICONE TAPE ON LEFT IDG ELECTRICAL TERMINALS. IAW SWPM 20-10-11 )
